zbMATH — the first resource for mathematics

Foxby equivalence, complete modules, and torsion modules. (English) Zbl 1010.16009
An equivalence theory for derived categories over differential graded algebras is developed using the adjoint functors and the classes of objects for which the values of unit and counit of adjunction are isomorphisms (Auslander and Bass classes). Some properties of the new equivalence are shown. It is proved that both classical Foxby equivalence (for Noetherian, local, commutative rings) and the Morita equivalence for complete modules and torsion modules, developed by Dwyer and Greenless, arise as special cases. Moreover, a new instance of this theory (Matlis equivalence) gives a characterization of Gorenstein rings.

16E45 Differential graded algebras and applications (associative algebraic aspects)
18E30 Derived categories, triangulated categories (MSC2010)
16D90 Module categories in associative algebras
Full Text: DOI
[1] D. Apassov, Homological dimensions over differential graded rings, in: Complexes and Differential Graded Modules, Ph.D. Thesis, Lund University, 1999, pp. 25-39.
[2] Avramov, L.L.; Foxby, H.-B., Homological dimensions of unbounded complexes, J. pure appl. algebra, 71, 129-155, (1991) · Zbl 0737.16002
[3] Avramov, L.L.; Foxby, H.-B., Ring homomorphisms and finite Gorenstein dimension, Proc. London math. soc., 75, 3, 241-270, (1997) · Zbl 0901.13011
[4] L.L. Avramov, H.-B. Foxby, S. Halperin, Differential graded homological algebra, in preparation.
[5] W. Bruns, J. Herzog, Cohen-Macaulay rings (Revised Edition), Cambridge Studies in Advanced Mathematics, Vol. 39, Cambridge University Press, Cambridge, 1998.
[6] Christensen, L.W., Gorenstein dimensions, Lecture notes in mathematics, Vol. 1747, (2000), Springer Berlin · Zbl 0965.13010
[7] Christensen, L.W., Semi-dualizing complexes and their Auslander categories, Trans. amer. math. soc., 353, 1839-1883, (2001) · Zbl 0969.13006
[8] Dwyer, W.G.; Greenlees, J.P.C., Complete modules and torsion modules, Amer. J. math., 124, 199-220, (2002) · Zbl 1017.18008
[9] Keller, B., Deriving DG categories, Ann. sci. école norm. sup., 27, 4, 63-102, (1994) · Zbl 0799.18007
[10] H. Matsumura, Commutative ring theory, Cambridge Studies in Advanced Mathematics, Vol. 8, 2nd Edition, Cambridge University Press, Cambridge, 1989. · Zbl 0666.13002
[11] Rickard, J., Morita theory for derived categories, J. London math. soc., 39, 2, 436-456, (1989) · Zbl 0642.16034
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.